# SDR GTIA2017060701971

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320*
- Aircraft serial: 7094
- Aircraft time: 1,788 hours, 830 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY OBESERVERS LIFE VEST TORN.   INSTALLED A NEW LIFE VEST IAW DRAWINGS 232-2Q.
